# SDR HNAA2014021200038

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 5,316,554 hours, 59,107 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600C1
- Condition: Inoperative
- Location: Auxilary
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING BOARDING, SMOKE ODOR INDICATED ON FLIGHT DECK WITH POSSIBLE CIRCUIT BREAKER TRIPPED, IMEDIATELY FOLLOWED BY SMOKE BEHIND CAPTAIN`S SEAT AND FLASH OF POSSIBLE SECONDARY INVERTER CAUTION LIGHT.  FOUND AUXILARY INVERTER INOPERATIVE.  R & R INVERTER.  OPS CHECKED GOOD. INSPECTED ACFT FOR OBVIOUS DEFECTS.  NONE NOTED AT THIS TIME.
